How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Lindie Your Own Question
Lindie, Healthcare Expert
Category: Health
Satisfied Customers: 5490
Experience:  17+ years, Healthcare Expert
Type Your Health Question Here...
Lindie is online now
A new question is answered every 9 seconds

I have bumps all over my stomach and back and they itch. I ...

Resolved Question:

I have bumps all over my stomach and back and they itch. I went to the hospital yesterday because my docters are on vacation. They didn't give me any test they gave me shots, Epenaphrin, benadril, a steroid, throgh an IV all at once, Then imeidatly gave me a shot of Adrenalin. That was at 3pm yesterday. I didn't leave the hospital until after 6pm it was a scary feeling. They hooked me up to a heart moniter. Check my heart rate. Of course it was a hundred and forty something right after the Adrenalin shot. After a while it would go down then back up. After a couple of hrs before my heart rate would go up I could feel it and it would actually hurt my heart. They took me off the moniters and told me I would be okay and that tomorrow (which is today) that I should wake up feeling a lot better and that my bumps should start going away. Well guess what I still have my bumps my stomach hurts and I feel awful and smell awful, and look awful. My eyes look terrible, I feel dizzy, my mouth still feels dry. Sometimes short of breath. The doc told me it probably had internal swelling. But still they did not test me. I don't feel good at all and I feel extremely week. What should I do?

Optional Information:
Female , Age: 34

Already Tried:
to eat and drink water and walk around a little bit

Submitted: 10 years ago.
Category: Health
Expert:  Lindie replied 10 years ago.

I answered your other question... I just saw this one about the bumps etc. I can't figure out why they gave you all that stuff at once. Rash or bumps you had could be from a number of things. Just trying Benadryl alone to see if that helped should have been good. I guess at this point since your doctors are out of town, if you have another city close by or even a different hospital, I would go there. But I'm not you, and I don't know how bad you are feeling. If you are feeling that bad and with having this much wrong, you either need to find someone who can see you or wait and follow up with your own doctor, but do let your own doctor know what occurred at the hospital.

Hope this helps.

Lindie and other Health Specialists are ready to help you